MAUDE Adverse Event Report: Nevro Corp. Senza; Nevro Senza

Nevro Corp. Senza; Nevro Senza
Model Number NIPG3000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Impaired Healing (2378); Insufficient Information (4580)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced wound healing issues and developed an infection at both the implant and lead incision sites.A medical assessment from the physician regarding the cause of the reported symptoms was not available.The patient was hospitalized, and the device was removed.There have been no reports of further complications related to this event.
 
Additional Manufacturer Narrative
A review of the device's manufacturing and sterilization records was completed, including batch history, device history, and sterilization records; there were no deviations or nonconformities associated with the reported event.The device was not returned for evaluation, which limited the ability to conduct any physical, functional, and/or root cause analysis.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.

Brand Name
Senza
Common Device Name
Nevro Senza
Manufacturer (Section D)
Nevro Corp.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
john paxton
1800 bridge parkway
redwood city, CA 94065
+1(650)433-2730
MDR Report Key50132465
Report Number3008514029-2026-00363
Device Sequence Number18773709
Product Code LGW
UDI-Device Identifier00813426020718
UDI-Public00813426020718
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNIPG3000
Device Lot Number9460660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEAD1058-50B LN 94606034 x2
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale